# SDR DALA2023012000438

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 AT LEVEL FR66 AT AFT GALLEY AREA.   REPLACED SEAT TRACK -Y765 AT LEVEL FR64 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11.
